Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Swollen glands, difficulty in swallowing, red spots on hands and feet, loose motions, headache, suspicion of goitre. Suggestion?

Hi i have a suspected goitre and docs said i need a blood test to check my thyroid, my glands are sollen and its hard to swallow am eating cold stuff to try to sooth and i want talk as this is to hard and i have noticed red spots on my hands and feet i am on methotrexate , mebeverine , omeprazole , anti inflammatory 60mg , paracetamol and tramadol. I get very hot and am having loose motions and a headache i have just been put on klaricid antibiotics yesturday as having trouble swallowing my many tablets please can you help as i am a student nurse and i am due back on placement 2moro morning.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
It is not clear the indication of taking methotrexate
the medicines taken by you give rise to gastritis and gastro oesophagial reflux disorder resulting in the complains that you are having .
long continued taking methotrexate cause blood disorder and may result in red spots .
please get a medical check up and investigations and take treatment accordingly .
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor